ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Author is "Abdullah, F. A."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Shah, F. A. and Abdullah, F. A. (2014) A characterization of tight wavelet frame on local fields of positive characteristic. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (6). pp. 122-132. ISSN 00002-3043

This list was generated on Tue Aug 14 10:36:13 2018 AMT.